What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Mar 3, 11:54 AM CST, 1 hour 1 minute earlier.
Area forecast discussion, Mar 3, 11:54 AM CST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Mobile AL
1154 AM CST Sun Mar 3 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
18Z issuance...
Strong to severe line of thunderstorms in Mississippi moving
eastward will have to be monitored closely. IFR Conditions are
expected to dominate the forecast period as ongoing low clouds and
showers will continue through the day. IFR to LIFR conditions will
be possible as the line of storms moved accross TAF sites this
afternoon and early evening. Then strong south winds will shift
to the northwest late this evening behind the cold front. DJ/17
&&
.PREV DISCUSSION... /issued 1128 AM CST Sun Mar 3 2019/
DISCUSSION...See updated information for land and marine areas below.
UPDATE...Tornado Watch 7 is now in effect until 6 PM for all of
our SE Mississippi, Southwest and South Central Alabama and
Western Florida Panhandle Counties. Also adjusted winds up
especially near the coast and but up todays high temperatures a
degree or two. Otherwise, timing and trends of the previous
forecast remain on track. Currently a squall line has developed
ahead of the upstream developing cold front and is now approaching
our SE MS counties. Damaging straight line winds and hail up to
the size of a quarter and a brief tornado are possible along this
line. As well isolated discrete cells have begun to develop out
ahead of this line. The discrete cells could possibly develop
into super cells and potentially tornadoes, damaging straight line
winds and large hail. The threat of severe weather over the area
will end with the passage of the cold front. The cold front should
push from NW to SE through our area by early evening. Lingering
post frontal rain will continue for several hours with frontal
passage. Much cooler air will follow in the wake of the front
providing for much cooler overnight lows than we've seen as of
late. /08
MARINE...Tornado Watch 7 is now in effect until 6 PM for our bays
and coastal waters as well as coastal Gulf waters out to 20 NM.
Discrete cells developing out ahead of an approaching squall line
over Southeast Mississippi may produce damaging winds, large hail
and possible tornadoes. The squall line is expected to move into
the marine area later this afternoon into early evening
potentially producing damaging winds, hail and possible brief
tornados. /08
PREV DISCUSSION... /issued 646 AM CST Sun Mar 3 2019/
DISCUSSION...See updated information for marine areas and aviation
discussion below.
MARINE...Made a few slight adjustments to the winds out over the
marine area for today and tonight based on some of the latest data.
Increased wind speeds a tad for today, primarily over the offshore
Gulf marine zones. Otherwise no changes. 12/DS
AVIATION...
03/12Z issuance...IFR ceilings over much of the area early this
morning, but increasing to MVFR levels later this morning and
persisting through today and early this evening. May see ceilings
briefly dropping back to IFR levels immediately in the wake of a
front this evening, but rising to MVFR over most areas late
tonight as drier air begins to filter into the region. Light winds
initially out of the southeast early this morning increasing and
becoming more south and southwest today as a cold front approaches
from the west. Winds shift to the west through north in the wake
of the front late this afternoon and tonight and increase, at
times gusting to 25 knots. Strong gusty and more variable winds
possible today in and around scattered to numerous strong
thunderstorms. 12/DS
PREV DISCUSSION... /issued 518 AM CST Sun Mar 3 2019/
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS A SMALL
PORTION OF INTERIOR SOUTHEAST MISSISSIPPI, MUCH OF SOUTHWEST ALABAMA
AND THE INTERIOR PORTION OF THE WESTERN FLORIDA PANHANDLE TODAY.
ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE..
NEAR TERM /Today and Tonight/...No major changes with this
mornings near term forecast package as models remain rather
consistent in what we are expecting over the next 24 hours.
Increasing moisture and ascent associated with the next approaching
shortwave trough will bring a chance of rain showers and isolated
thunderstorms to the region early this morning, mainly across our
southeast MS and interior southwest AL zones. Before the showers and
storms arrive, still expecting possibility of patchy fog, locally
dense this morning, but conditions supportive of fog development
will be coming to an end today.
The latest high resolution and short range model data continues to
support the potential for severe weather across much of our area
today. An upper shortwave trough currently moving east across the
central Plains states will move into the midwest states by this
evening. In response to this approaching upper wave, an area of
surface low pressure develops over Louisiana and deepens as it lifts
quickly east-northeast across the Deep South today. As this low
lifts out, the associated cold front will steadily move toward and
across our area this afternoon and evening. Ahead of the cold
front, strengthening south to southwesterly winds will act to
destabilize a warm sector characterized by ~1500 J/kg MLCAPE by
early this afternoon. Localized areas across parts of extreme
southern AL into western FL Panhandle may have MLCAPE up to 1500-
2000 J/kg where surface heating and low-level moisture could both
be maximized. This instability coupled with surface to 500 MB
Bulk Shear maximizing at 60 to 70 knots early this afternoon, will
produce an environment capable of supporting organized
thunderstorms with the potential of all modes of severe weather.
The timing of severe weather still looks to be primarily from late
this morning into this afternoon over interior southeast MS and
southwest AL, with the threat shifting toward the rest of
southwest and south central AL and the northwest FL panhandle
during the afternoon and evening hours. However, the peak period
of severe weather potential appears to be within a 18Z (noon) to
22Z (4pm) window, and primarily over interior sections of
southwest and south central AL where an Enhanced risk of severe
weather continues for today.
Forecast soundings favor the development of supercells late this
morning into this afternoon across interior portions of our area
before convection gradually developing into an organized QLCS as the
cold front progresses southeastward toward far southwest AL and the
northwest FL panhandle. As mentioned, all modes of severe weather
(damaging winds, tornadoes, hail) are possible, with the tornado
threat most pronounced with supercells forming during the late
morning through mid/late afternoon hours out ahead of the developing
line. A couple of tornadoes could be strong where the greatest
instability and shear coincide. Threats will likely emerge more into
a damaging wind threat within the developing QLCS late this
afternoon and into the early evening hours, though a brief tornado
will still be possible. Severe threat should be ending early to
middle part of this evening as the line pushes southeast of the
area.
Highs today again expected to be primarily in the low to mid 70s.
Much cooler tonight in the wake of the front, with lows ranging from
the mid to upper 30s over far interior portions of the forecast area
to the low to mid 40s further south and along the coast. 12/DS
SHORT TERM /Monday Through Tuesday night/...High confidence that
the short term will be a colder period. Strong surface ridge of
high pressure over the Plains to open up the first half of the
week taps cold Canadian air, lowering deep layer thickness values
and sending it southward to across the northern Gulf. Daytime
highs both Monday and Tuesday some 11 to 16 degrees below
climatology. There are indications that another mid level impulse
at the base of the parent large, broad upper trof over the eastern
US will bring moisture eastward and an increase in clouds from
west to east Monday night. Not confident that precipitation will
occur Monday night as the moisture is confined to small layers
aloft. Even so, return of clouds favor going with lows on the
upper end of the guidance. Still cold though due to cold advection
with lows potentially dipping to near freezing Monday night along
and northwest of a line from Camden AL to Leakesville MS. From
there mid to upper 30s to near the coast. Tuesday night continues
to remain the coldest night with freezing temperatures everywhere
except the immediate coast/beaches. Considering the extended
period of mild to warm weather we have been experiencing while
also moving into the spring-time growing season, freeze watches
will likely be required on upcoming shifts. /10
LONG TERM /Wednesday Through Saturday/...High pressure centered
from the Mid-South to the northern Gulf Wednesday moves eastward
the latter end of the week, resulting in a return flow and a
moderation in temperatures. Next chance of showers and perhaps a
few storms returns Friday and Saturday. /10
MARINE...Some patchy fog, possibly locally dense, over the near
shore marine areas this morning, but a well mixed atmosphere today
and a cold front moving through by early this evening will finally
end the extended period of fog potential over the marine area by
tonight. Onshore winds will be increasing today ahead of an
approaching cold front, nearing Small Craft Advisory criteria by
this afternoon and then continuing near SCA criteria through Monday
morning with a strong offshore flow in the wake of the front that is
expected to move south across the marine area this evening. Offshore
flow will continue through mid week, but weaken. By late week a
light, more east to southeasterly flow is expected to develop over
the marine area. 12/DS
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.
FL...High Rip Current Risk through late tonight for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until noon CST Monday for GMZ650-655-670-
675.
Small Craft Advisory from midnight tonight to noon CST Monday
for GMZ631-632.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Mar 3, 11:45 AM CST, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
1145 AM CST Sun Mar 3 2019
ALZ265-266-FLZ202-204-206-041745-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
1145 AM CST Sun Mar 3 2019
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...
This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
High Rip Current Risk.
Tornado Watch.
Scattered to numerous thunderstorms, some strong to severe this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Heavy rain
will also be possible and may lead to nuisance type flooding.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A light freeze possible just north of area beaches Tuesday night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-041745-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
1145 AM CST Sun Mar 3 2019
...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...
This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
Tornado Watch.
Scattered to numerous thunderstorms, some strong to severe from late
this morning into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Heavy rain
will also be possible and may lead to nuisance type flooding.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A light freeze possible Monday night along and northwest of a line
from Camden Alabama to Leakesville Mississippi. Colder Tuesday night
with freezing temperatures expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
GMZ630-633>636-041745-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1145 AM CST Sun Mar 3 2019
...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...
This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
Tornado Watch.
Scattered to numerous thunderstorms, some strong to severe this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.
Cold front brings wind shift this evening, bringing an end to the
severe weather threat but a moderate to strong offshore flow and
building waves sets up in its wake.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous conditions, for small marine craft Monday morning due to
moderate offshore flow, improve by Monday afternoon as winds and
waves subside.
GMZ650-655-041745-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-
1145 AM CST Sun Mar 3 2019
...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY...
This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
Tornado Watch.
Small Craft Advisory.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
Small Craft Advisory.
Scattered to numerous thunderstorms, some strong to severe late this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
Small Craft Advisory.
GMZ670-675-041745-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1145 AM CST Sun Mar 3 2019
...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY...
This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
Small Craft Advisory.
Scattered to numerous thunderstorms, some strong to severe late this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
Small Craft Advisory.
GMZ631-632-041745-
Southern Mobile Bay-Mississippi Sound-
1145 AM CST Sun Mar 3 2019
...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
MONDAY...
This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
Tornado Watch.
Small Craft Advisory.
Scattered to numerous thunderstorms, some strong to severe this
afternoon into early evening, bringing the potential for damaging
winds, isolated tornadoes and hail up to a quarter size. Visibility
locally reduced to a mile or less at times with the passage of
heavier downpours.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.
Small Craft Advisory.
In the hours before
Special weather statement, Mar 3, 10:46 AM CST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
1046 AM CST SUN MAR 3 2019
MSZ067-031730-
Wayne MS-
1046 AM CST SUN MAR 3 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
WAYNE COUNTY UNTIL 1130 AM CST...
At 1046 AM CST, the strong thunderstorm was located over Moss, or 4
miles southeast of Stringer, moving east at 45 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Waynesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3182 8894 3183 8876 3185 8865 3189 8847
3159 8846 3162 8894
TIME...MOT...LOC 1646Z 271DEG 40KT 3183 8920Special weather statement, Mar 3, 11:12 AM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
1112 AM CST SUN MAR 3 2019
ALZ051-052-MSZ067-031815-
Choctaw AL-Washington AL-Wayne MS-
1112 AM CST SUN MAR 3 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN CHOCTAW...NORTHWESTERN WASHINGTON AND WAYNE
COUNTIES UNTIL 1215 PM CST...
At 1111 AM CST, the strong thunderstorms were located along a line
extending from 4 miles southwest of De Soto to 4 miles west of
Sanford, and moving east at 40 mph.
Dime size hail and wind gusts of 45 to 55 mph will be possible with
these storms.
Locations impacted include...
Waynesboro, Clara, Buckatunna, Silas, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CST for southwestern
Alabama...and southeastern Mississippi.
LAT...LON 3205 8812 3201 8811 3198 8806 3197 8807
3195 8812 3194 8810 3144 8846 3144 8894
3182 8894 3185 8865 3189 8848 3208 8845
3208 8805
TIME...MOT...LOC 1711Z 272DEG 37KT 3192 8875 3151 8950Special weather statement, Mar 3, 11:23 AM CST, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
1123 AM CST SUN MAR 3 2019
ALZ051-031815-
Choctaw AL-
1123 AM CST SUN MAR 3 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN CHOCTAW COUNTY UNTIL 1215 PM CST...
At 1123 AM CST, the strong thunderstorm was located 5 miles southeast
of Snell, or 12 miles west of Butler, moving east at 45 mph.
Dime size hail and winds gusts of 40 to 50 mph will be possible with
this storm.
Locations impacted include...
Butler, Lisman and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 600 PM CST for southwestern
Alabama.
LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
3230 8800 3228 8801 3228 8802 3226 8801
3218 8801 3215 8802 3214 8804 3208 8805
3208 8845 3231 8842
TIME...MOT...LOC 1723Z 264DEG 38KT 3216 8842Special weather statement, Mar 3, 11:33 AM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
1133 AM CST SUN MAR 3 2019
MSZ075-076-031815-
Perry MS-Greene MS-
1133 AM CST SUN MAR 3 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN PERRY AND NORTHWESTERN GREENE COUNTIES UNTIL 1215
PM CST...
At 1133 AM CST, the strong thunderstorms were located along a line
extending from 4 miles northwest of Ovett to 7 miles east of Improve,
and moving east at 50 mph.
Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Richton, New Augusta and State Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CST for southeastern
Mississippi.
LAT...LON 3143 8915 3144 8847 3115 8869 3120 8915
TIME...MOT...LOC 1733Z 270DEG 44KT 3152 8910 3130 8958
Special weather statement, Mar 3, 11:55 AM CST, 1 hour before
Special Weather Statement
National Weather Service Mobile AL
1155 AM CST SUN MAR 3 2019
ALZ051>054-031845-
Wilcox AL-Clarke AL-Choctaw AL-Washington AL-
1155 AM CST SUN MAR 3 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTH CENTRAL WASHINGTON...NORTHERN CLARKE AND
WESTERN WILCOX COUNTIES UNTIL 1245 PM CST...
At 1155 AM CST, the strong thunderstorms were located along a line
extending from near Nanafalia to 6 miles northeast of Waynesboro, and
moving east at 55 mph.
Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Thomasville, Butler, Grove Hill, Pine Hill, Silas, Coffeeville,
Pennington, Fulton, Gilbertown, Yellow Bluff and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Alabama...and southeastern Mississippi.
LAT...LON 3224 8739 3220 8736 3220 8733 3214 8725
3209 8722 3166 8777 3170 8847 3192 8847
3225 8801 3209 8804 3205 8812 3202 8812
3201 8811 3199 8807 3200 8763 3213 8762
3213 8752 3227 8751 3227 8744
TIME...MOT...LOC 1755Z 268DEG 47KT 3214 8803 3173 8855Special weather statement, Mar 3, 12:43 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
1243 PM CST SUN MAR 3 2019
MSZ075-076-078-079-031930-
Stone MS-Perry MS-Greene MS-George MS-
1243 PM CST SUN MAR 3 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN GEORGE...SOUTHERN PERRY...SOUTHERN GREENE AND
STONE COUNTIES UNTIL 130 PM CST...
At 1243 PM CST, the strong thunderstorms were located along a line
extending from near New Augusta to Varnado, and moving east at 50
mph.
Dime size hail and wind gusts of 45 to 55 mph will be possible with
these storms.
Locations impacted include...
Wiggins, Lucedale, Perkinston, Beaumont and McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CST for southwestern
Alabama...and southeastern Mississippi.
LAT...LON 3091 8934 3091 8914 3120 8914 3111 8843
3098 8843 3065 8934
TIME...MOT...LOC 1843Z 279DEG 46KT 3117 8904 3090 8984